# SDR HALA2010031600118

- Difficulty date: March 16, 2010
- Submitted: March 17, 2010
- Operation: Air carrier
- Aircraft: N478HA
- Make and model: Boeing 717-200
- Aircraft serial: 55123
- Aircraft time: 13,906 hours, 33,773 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: A

## Discrepancy

RETURNED TO HNL, ATB, NOSE GEAR WOULD NOT RETRACT.  NOSE GEAR PIN FAULTY.  WHEN REMOVED AFTER TOW, PORTION REMAINED IN GEAR LOCK, CLEARED LOCK.
